# SDR DL757991620

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N300251
- Condition: Damaged
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LE SLAT / TE WEDGE REPLACEMENT - FASTENER SUB.  DURING ACCOMPLISHMENT OF TE WEDGE REPLACEMENT PER B757 SRM 57-54-02, FIGURE 202, TWO HOLES COMMON TO THE WEDGE AND THE UPPER SKIN WERE ELONGATED.  AUTHORIZED USE OF OVERSIZED FASTENERS.
